Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 16, Issue 4, Pages 725-732
http://dx.doi.org/10.1155/S0161171293000900

Unique isometric immersion into hyperbolic space

Mathematics Department, Faculty of Science, Tanta University, Egypt

Received 6 February 1992; Revised 24 August 1992

Copyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A result concerning equivalence of isometric immersions with related Gauss maps into hyperbolic space has been established.